Announcement

Collapse
No announcement yet.

Jbm1

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Jbm1

    New here just got put on suboxon 9 days ago 2/8 mgs a day now I see that's too high I've dropped to 12 mgs trying to follow taper just get a little confused I'm a recovering addict from coc 6 years clean let hydro get out of controll from Operation want to stop this before it gets out of controll more than it is. I don't do withdraw well just a typical addict needing all the support I can get I'm willing to listen and I know that's the first step God Bless u guys for what yall do Thaks JBM 1

  • #2
    I am tapering sub too on day 3 at 0.75mg from 24 mg ..
    It has taken me a couple of months to taper ..
    I have been on it a total of 6.5 months and didn't start really tapering till sept..
    We are a group of us tapering together using Roberts taper..
    You drop 25% every 4 days or until you are stable.
    Stable mean little to no withdrawals..
    I dropped every 4 days until I got to around 1mg than stayed at those dose a few more days then when stable dropped..
    100s have succeeded on this taper and some will come along on here to help you .
    While you are tapering there are things you can do to help ..
    Check out the Thomas Receipe on here for suggestions..
    Although it recommends a benzo it is not even an option for some of us . Me included..

    When I was at 24 then to 12 then to 6mg with no effects..
    This drug is strange less is more ..
    Hard for an addict to believe but I feel so much better now at this lower dose..
    So welcome and please keep posting!
    Take care
    Team taper rockin it 1 day at a time!
    Iluv2

    Comment


    • #3
      Originally posted by JBM1 View Post
      New here just got put on suboxon 9 days ago 2/8 mgs a day now I see that's too high I've dropped to 12 mgs trying to follow taper just get a little confused I'm a recovering addict from coc 6 years clean let hydro get out of controll from Operation want to stop this before it gets out of controll more than it is. I don't do withdraw well just a typical addict needing all the support I can get I'm willing to listen and I know that's the first step God Bless u guys for what yall do Thaks JBM 1

      If I were you only being on the subs about 9 days I would reduce to 8mg right away, remain there from 4-7 days, then follow the taper plan of 25% reductions every 4 or so days. You can reduce a bit faster and by larger amounts when your dose is real high in most cases. That 8mg will hold you just fine I promise!

      Comment


      • #4
        I will reduce tomm. To eight/ four 2 times a day right then I'll reduce every 4-5 days there after thanks for your advice just wanna get it done and back to soberity God Bless u guys for taking the time to help out

        Comment


        • #5
          I've got 27 -8 mgs left I'll get a last script from doc and not share my plan with him that way I've got plenty to do taper? thanks

          Comment


          • #6
            Randy 35 thanks for the advice less is better sometimes I feel fine that's morning dropping to 4 mg twice a day

            Comment


            • #7
              Not a very good text speller all is good on the 4mg twice a day I think I feel better thanks Randy35 for the solid advice

              Comment


              • #8
                Hey JBM1 - You will feel just fine taking 4 mgs TWICE a day. That's a LOT of sub, and if you believe you aren't stable, it's probably your head messin with you. That happens quite often actually! Sub is considered a "less is more" drug, meaning the lower in dose you get the better you usually feel. I felt just as fine on 2mg for example as I did on 6-8mg. Crazy how this strong drug works!!!

                I would suggest you remain on the 8mg for around 4-7 days as I mentioned earlier. Then you would begin your taper to get off. Make 25% dose reductions every 4 days, or when you feel "stable" or real comfortable. Don't get in a hurry to reduce if you're NOT stable, problems can and usually will occur and you don't want that.

                Be patient and trust the process. Worked for me and many, many others here. Members will follow and guide you all the way. Lots of experience and support all for you!

                -Randy

                Comment


                • #9
                  K I'll follow plan I think anxiety builds off itself if thatakes sense what about Wellbutrin or other supplements that I need shoot me a list and I'll get them thank randy35 I really do thank u for the support

                  Comment


                  • #10
                    Randy35 hey I still feel fine on 8 mg a day a little hyper but nothing to bad hell I'm hyper anyway lol. Well we see how next couple days go and decide on a move then Randy do u think b12 or anything would help or just eat healthy and stay the course thanks my friend for the help

                    Comment


                    • #11
                      Hey randy35 all is well so far I was just wandering ur take on me being short term saboxon user if I follow plan it should be a fairly mild ride down I know nothing of the drug except what yall have explained . Thanks for ur input

                      Comment


                      • #12
                        Originally posted by JBM1 View Post
                        Randy35 hey I still feel fine on 8 mg a day a little hyper but nothing to bad hell I'm hyper anyway lol. Well we see how next couple days go and decide on a move then Randy do u think b12 or anything would help or just eat healthy and stay the course thanks my friend for the help

                        Sorry I haven't gotten back to you before now. I've been so caught up in meetings at work my head is spinning! Lol. I average 6-7 meetings a week! Had 3 meetings TODAY!!! Yukkkk!!! Lol. But it's a job!!!

                        Glad to hear you're doing well. I knew you would - that 8mgs is a LOT of sub and should hold ANYONE taking that amount. I would remain there a few more days to give your system plenty of time to adjust then you could begin your taper and get off. We'll help you all the way. Maybe 3-4 more days then start the taper process is MY suggestion.

                        As far as the vitamin B12 I think it's a great idea personally. In fact I take the B12 along with B6 and B Complex. They kinda form a team that really helps your overall health, confirmed by my doctor.

                        If you can get some extra protein in that also is tremendous benefit to you both during the taper, and after you're off the sub. Eat foods high in protein and maybe get some good protein skakes in you each day. I bet you really notice the difference if you do that.

                        Exercise will help you the MOST in my opinion. If you can do ANYTHING that gets your body moving like walking, swimming, biking, climbing stairs, walking/running in place, etc, etc, etc. Whatever you can do based on your physical condition will not be a waste of time I promise. It helps get those natural endorphins firing that have been surpressed by the drugs for so long. Once they begin working again you'll feel lots better!!! Stay as busy as you possibly can!

                        Keep posting how you're doing. It helps us to keep an eye on things and helps you emotionally. It honestly helps a ton to post here!! Take care and we'll chat again soon!

                        -Randy

                        Comment


                        • #13
                          All is good plan to reduce to 4 mg Monday that's a little less than 25% of 6 I'm currently taking . Will that be ok Randy 35 or should I take 4.5 .wanna do it correct I would appreciate feedback from those who know God bless and thanks again for support

                          Comment


                          • #14
                            I'm sorry I get confused easy but I am taking 8 / 2-4 twice a day I will reduce to 6 on Monday sorry about the post being missleading but I'm on the correct dose I'll post after I go to 6 and let u know how it is thanks for ur patience God Bless

                            Comment


                            • #15
                              Doing good here . I made the mistake of reading some other threads they were so negative about getting off . I believe me being such a short term sub user and already started to work myself down after only 7 days of use I'll be fine Randy 35 has been a positive and great help with my taper . I pray all that bs is exactly that and I can do this with little withdraws God Bless to those who truly try to help people

                              Comment

                              Working...
                              X